# SDR SWAA2021042765941

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 43,999 hours, 25,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Faulted
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ABD AFT MEGAPHONE BATTERIES REQUIRED REPLACEMENT / REPLACED BATTERIES REF AMM 25-64-00
